ISSN 2415-3060 (print), ISSN 2522-4972 (online)

JMBS 2020, Vol. 5, Issue 6

1 article

Medicine. Reviews

Analytical Review of Literature. Prevalence of Acute Infectious and Inflammatory Diseases of Jaw in Children and General Principles of Complex Treatment
JMBS 2020, 5(6): 36–43 https://doi.org/10.26693/jmbs05.06.036
Abstract | Full text: PDF [Rus]

JMBS 2017, Vol. 2, Issue 5

1 article

Dentistry

Integral Indicator of the Local Status Complexity of Maxillofacial Localization Pyoinflammatory Process
JMBS 2017, 2(5): 146–150 https://doi.org/10.26693/jmbs02.05.146
Abstract | Full text: PDF [Eng]